Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/70956
Title: A best proximity point theorem for generalized weakly contractive non self mappings
Authors: Almeida Aguiar, Antonio Samuel 
Harjani Saúco, Jackie Jerónimo 
Sadarangani Sadarangani, Kishin Bhagwands 
UNESCO Clasification: 120299 Otras (especificar)
Keywords: Teoría del punto fijo
Issue Date: 2014
Journal: Journal of Convex Analysis 
Abstract: The purpose of this paper is to provide sufficient conditions for the existence of a unique best proximity point for generalized weakly contractive mappings in the context of complete metric spaces.
URI: http://hdl.handle.net/10553/70956
ISSN: 0944-6532
Source: Journal of Convex Analysis [ISSN 0944-6532], v. 21 (4), p. 989-1006
Appears in Collections:Artículos
Show full item record

Page view(s)

29
checked on Sep 20, 2020

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.